MAUDE Adverse Event Report: CAYENNE MEDICAL QUATTRO GL2 ANCHOR 2.9MM; FASTENER, FIXATION

CAYENNE MEDICAL QUATTRO GL2 ANCHOR 2.9MM; FASTENER, FIXATION
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: foreign: india.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been.
 
Event or Problem Description
It was reported during shoulder arthroscopy surgery, when attempting to insert the anchor, it broke.Another device was used to complete the procedure, no patient harm was reported.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
It was reported during shoulder arthroscopy surgery, when attempting to insert the anchor, it broke.Another device was used to complete the procedure, no patient harm was reported.No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D10: part # 912031 jgrknt 1.5mm #2 mb sngl 2 mb sngl lot # 2416628; part # 912031 jgrknt 1.5mm #2 mb sngl 2 mb sngl lot # 2392612; part # 912031 jgrknt 1.5mm #2 mb sngl 2 mb sngl lot # 2416628; part # cm-93291 quattro gl anchor 2.9mm lot # 64519-1.Visual examination of the provided pictures identified that the anchor is fractured with the sutures trailing out of the fractured off pieces of the anchor.The remaining part of the anchor is still attached to the inserter.No product was returned; further visual and dimensional evaluations could not be performed.Medical records were not provided.Device history records were reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
QUATTRO GL2 ANCHOR 2.9MM
Common Device Name
FASTENER, FIXATION
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer (Section G)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer Contact
jennifer rapsavage
56 e. bell dr
warsaw, IN 46582
5745260384
MDR Report Key14695391
Report Number3006108336-2022-00019
Device Sequence Number6609347
Product Code MBI
UDI-Device Identifier00887868270369
UDI-Public(01)00887868270369(17)230906(10)68425-2
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K131325
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/06/2023
Device Model NumberN/A
Device Catalogue NumberCM-9329GL2
Device Lot Number68425-2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2022
Supplement Date Received by Manufacturer08/04/2022
Initial Report FDA Received Date06/15/2022
Supplement Report FDA Received Date08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/06/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexFemale